MathSciNet Relay Station
MathSciNet bibliographic data
MR770567 (86f:18018b) 18F25 (19D35 19M05 20F38 57N37 57R65)
Nicas, Andrew J. On ${\rm Wh}\sb 2$ of a Bieberbach group. Topology 23 (1984), no. 3, 313–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement